Statistical continuity in probabilistic normed spaces


ŞENÇİMEN C., PEHLİVAN S.

APPLICABLE ANALYSIS, vol.87, no.3, pp.377-384, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1080/00036810801952961
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.377-384

Abstract

In this study, we investigate the statistical continuity in a probabilistic normed space. In this context, the statistical continuity properties of the probabilistic norm, the vector addition and the scalar multiplication are examined.